Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have a blister on the bottom of my lip, how to get rid of it ?

I have a blister on the bottom of my lip in the centre of the lip. it keeps reoccuring every week. my lips swell up and then get very dry and start to peal. I also notice a little white blister on the inside of my upper lip. this problem has become very painful. I stopped taking my vitiams, calcuim, vitD, omega 3-6-9, I also have to take Diovan 80mg for blood pressure . around late december early january of this year my doctor put me on Actenal for the starting of osteoparosis and it seem the the problem with my lips started a few weeks after that. do I stopped taking that as well. My doctor as well as a walk-in- clinic doctor told that they didn t know what could be causing this. I ve used abreva on it but it burns like hell. I m sure if it works for this type of thing. I am currently on Biaxion XL for my throat infection and the thought the antibiotic would help. I don t know what to do to treat the problem
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic forum.
The location of your blisters is not healthy. if infection ensues , it can spread rapidly to other body organs if not controlled timely.
Is there pus in blisters? What is there size and colour?
Yes Abreva can cause burning on sensitive mucosa like blisters. Stop using it immediately .
I will proceed further with the treatment part.
Dont worry we will find a cure for it.
Good Luck!!!!!!
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor